# SDR REXA2012110401548

- Difficulty date: November 4, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N805AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8005
- Aircraft time: 18,307 hours, 15,424 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE TOILET CAUTION AT 3000FT FUMES AND HAZE IN AFT OF CABIN ON FLIGHT 3727 MSP -AZO.  AIRCRAFT RETURNED TO MSP DUE TO BURNING SMELL IN CABIN.  AIRCRAFT LANDED SAFELY AND TAXIED TO A GATE.  FOLLOWED WORK SCOPE FOR SMOKE/FUMES IN CABIN.  RAN AT TAKEOFF POWER FOR 30 MIN WITH NO MSG OR SMOKE FUMES NOTED PER WORK SCOPE FOR SMOKE/FUMES IN CABIN/FLIGHT DECK/SMOKE TOILET MSG 200 + 900 REV C.  OK FOR SERVICE.  REPLACED BOTH COALESCER BAGS.  PART # ON AND OFF 21BC123.  ALSO NOTED LEAKS ON RIGHT ACM DUCTING.  REPLACED SLEEVES  PART # ON AND OFF 504-250.  PART #ON AND OFF 504-225.
